Scattering theory of the $p$-form Laplacian on manifolds with generalized cusps

Hunsicker, E, Roidos, N and Strohmaier, A orcid.org/0000-0002-8446-3840 (2014) Scattering theory of the $p$-form Laplacian on manifolds with generalized cusps. Journal of Spectral Theory, 4 (1). pp. 177-209. ISSN 1664-039X

Abstract

Metadata

Authors/Creators:
Keywords: Scattering matrix, spectral resolution, generalized cusps, Laplacian, resolvent
Dates:
  • Published: 2014
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Maths and Physical Sciences (Leeds) > School of Mathematics (Leeds) > Pure Mathematics (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 24 Mar 2017 12:23
Last Modified: 24 Mar 2017 12:23
Published Version: https://doi.org/10.4171/JST/66
Status: Published
Publisher: European Mathematical Society
Identification Number: https://doi.org/10.4171/JST/66

Download not available

A full text copy of this item is not currently available from White Rose Research Online

Share / Export

Statistics